# SDR AALA20140415015

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 105,988 hours, 17,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE GND SCAN EMERGENCY LIGHT INOPERATIVE.  REPLACED M00733 POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
